# SDR MWEA010747

- Difficulty date: May 14, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 36,870 hours, 40,783 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 1428300000
- Part serial: 1124
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FIRST OFFICERS PFD LOST SKY/GROUND.  NUMBER TWO COMPASS FROZE AND NUMEROUS FMA ANNUNCIATORS APPEARED.  REMOVED AND REPLACED NUMBER TWO LITTON GYRO.  SYSTEM OPERATIONS CHECKS GOOD.
